EconPapers    
Economics at your fingertips  
 

Convexity of the Set of Fixed Points Generated by Some Control Systems

Vadim Azhmyakov

Journal of Applied Mathematics, 2009, vol. 2009, issue 1

Abstract: We deal with an application of the fixed point theorem for nonexpansive mappings to a class of control systems. We study closed‐loop and open‐loop controllable dynamical systems governed by ordinary differential equations (ODEs) and establish convexity of the set of trajectories. Solutions to the above ODEs are considered as fixed points of the associated system‐operator. If convexity of the set of trajectories is established, this can be used to estimate and approximate the reachable set of dynamical systems under consideration. The estimations/approximations of the above type are important in various engineering applications as, for example, the verification of safety properties.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2009/291849

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2009:y:2009:i:1:n:291849

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2009:y:2009:i:1:n:291849